# SDR DALA2023052404136

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 83,862 hours, 11,073 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3308 - DIV - INTO JFK DUE TO G SYS LEAK ECAM MSG AND HYD QTY INDICATING BELOW AMBER MARK. ALTERNATE GEAR EXTENSION EXECUTED. CORRECTIVE ACTION: GREEN BRAKING MANIFOLD FOUND LEAKING FROM PLUG DUE TO DAMAGED PACKING. REPLACED PACKING AND PERFORMED LEAK CHECKS. AS PRECAUTION, RAN MOTORS TO VERIFY NOT FURTHER LEAKS.
